# SDR ASAA0540267

- Difficulty date: May 26, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 6546435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB AFT FLAP DELAMINATED AT IB TRAILING EDGE.  REMOVED DAMAGED MATERIAL, INSTALLED CORE, SKIN, AND DOUBLER IAW SRM.  (K)
